On open Hamiltonian walks in graphs

Pavel Vacek

Archivum Mathematicum (1991)

  • Volume: 027, Issue: 1-2, page 105-111
  • ISSN: 0044-8753

How to cite

top

Vacek, Pavel. "On open Hamiltonian walks in graphs." Archivum Mathematicum 027.1-2 (1991): 105-111. <http://eudml.org/doc/18320>.

@article{Vacek1991,
author = {Vacek, Pavel},
journal = {Archivum Mathematicum},
keywords = {Hamiltonian graph; Hamiltonian path; Hamiltonian walk; open Hamiltonian walk; cactus},
language = {eng},
number = {1-2},
pages = {105-111},
publisher = {Department of Mathematics, Faculty of Science of Masaryk University, Brno},
title = {On open Hamiltonian walks in graphs},
url = {http://eudml.org/doc/18320},
volume = {027},
year = {1991},
}

TY - JOUR
AU - Vacek, Pavel
TI - On open Hamiltonian walks in graphs
JO - Archivum Mathematicum
PY - 1991
PB - Department of Mathematics, Faculty of Science of Masaryk University, Brno
VL - 027
IS - 1-2
SP - 105
EP - 111
LA - eng
KW - Hamiltonian graph; Hamiltonian path; Hamiltonian walk; open Hamiltonian walk; cactus
UR - http://eudml.org/doc/18320
ER -

References

top
  1. J. C. Bermond, On Hamiltonian walks, Proc. 5th British combinatorial conf., 1975, 41-51. (1975) Zbl0329.05113MR0398891
  2. G. A. Dirac, Path and circuits in graphs: Extreme cases, Acta math. acad. sci. hung., 10 (1959), 357-362. (1959) Zbl0090.39305MR0114773
  3. G. A. Dirac, On Hamilton circuits and Hamilton paths, Math. Ann., 197 (1972), 57-70. (197) Zbl0222.05114MR0302500
  4. G. A. Dirac, Note on Hamilton circuits and Hamilton paths, Math. Ann., 206 (1973), 139-147. (1973) Zbl0247.05149MR0323622
  5. P. Eгdös, T. Gallai, On maximal paths and circuits of graphs, Acta math. acad. sci hung., 10(1959), 337-356. (1959) MR0114772
  6. S. E. Goodman, S. T. Hedetniemi, On Hamiltonian walks in graphs, SIAM J. Comput., 3 (1974), 214-221. (1974) Zbl0269.05113MR0432492
  7. J. L. Jolivet, Hamiltonian pseudocycles in graphs, Proc. 5th Conf. Combinatorics, graph theory and computing, Boca Raton, 1975, 529-533. (1975) MR0364009
  8. O. Ore, On a graph theorem by Dirac, Journal of Combinatorial theoгy, 2 (1967), 383-392. (1967) Zbl0173.26302MR0211904
  9. T. Nishizeki T. Asano, T. Watanabe, An aproximation algorithm for Hamiltonion walk problem on maximal planar graphs, Discrete applied mathematics, 5 (1983), 211-222. (1983) Zbl0511.05042MR0683513

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.